Lose weight by eating less salt! - Go on! - Try it! - You will feel so much better!
See my website
Wilde About Steroids

Read my Mensa article on Obesity and the Salt Connection

Read my Mensa article on Cruelty, Negligence and the Abuse of Power in the NHS: Fighting the System

Read about the cruel treatment I suffered at the Sheffield Dental Hospital: Long In The Toothache

You can contact me by email from my website. The site does not sell anything and has no banners, sponsors or adverts - just helpful information about how salt can cause obesity.

This blog has been exported to a new URL so that readers can leave Comments again. If you want to leave a Comment, please visit my 'new' blog, which has Comments enabled. The 'new' blog is Wilde About Obesity.

Sunday, April 01, 2007

More about the dangers of statins and the ignorance of doctors about the devastating symptoms they cause when prescribed to lower cholesterol levels.

The deeper I go into it, the fishier statins seem to become - Dr James LeFanu - Sunday Telegraph


"Statins again, whose mass prescription is turning out to be much more serious (and sinister) than I could have supposed.

The response to my last two columns has been, almost literally, overwhelming, so why are doctors apparently so unaware of the devastating symptoms they can cause? The British Heart Foundation (whose chairman, Professor Peter Weissberg accused me last week of being "easily led" on this matter) claims that statins have "minimal side effects" compared to those taking controlled (or placebo) drugs. And, indeed, several major trials report an astonishingly low incidence, of around 0.5 per cent, of the commonest side-effects of severe muscular aches and pains, both in those taking statins and those taking the placebo.

This seems staggeringly unlikely, the more so since a recent survey of 5,000 patients taking statins, conducted for a Dutch television programme, produced a rather different figure of 27 per cent, That would mean that nearly a million people are affected by statin-induced muscular pains and reduced mobility. It is not necessary to be a conspiracy merchant to suspect that something fishy is going on here.

The need to find out what is really happening is all the more urgent as medical leaders and prominent cardiologists are now pressing for a yet lower "ideal" cholesterol level, with a target of less than four, which will catch yet more millions in the statin trap. Several readers report that their family doctors have already doubled the doses of their drugs in the last six months. The time has surely come, with such vast sums of public money at stake, for questions in the House."

There should also be questions in the House about the reckless overprescribing of steroids and other drugs that cause massive fluid retention and therefore obesity and even morbid obesity. They damage the lives of scores of thousands of innocent sufferers in this country, and probably worldwide the total of victims would number millions.

If you are concerned about the health of your heart, it would be wise to cut down on the amount of salt that you eat. - See http://www.wildeaboutsteroids.co.uk/conditions.html
Lose weight by eating less salt! Go on! - Try it! - You will feel so much better!
See my website www.wildeaboutsteroids.co.uk
(The site does not sell anything and has no banners or sponsors or adverts - just helpful information.)